# SDR YENA20151206628

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 51,546 hours, 18,260 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Solenoid Valve
- Part number: 5860010108
- Part serial: 1773
- Condition: Inoperative
- Location: Engine
- Part time: 55,807 hours, 20,445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE. ENGINE 1 SURGE AT POWER REDUCTION ALTITUDE, 1000 FT EPR, N1, AND N2 ALL SURGING.  N1 SURGING 1.2 PERCENT UP AND DOWN.  TURNED AUTO THRUST OFF, NO HELP. FOUND STAGE 7B & 7C SOLENOID VALVES INOPERATIVE, FUNCTIONAL TEST FAILED IAW 7-32-53-700-010.  R & R VALVES IAW AMM 75-32-52; RAN ENGINES TO FLIGHT IDLE N1 READINGS 34.3-34-.5;  OPS NORMAL.  OPS CHECK IF FMU NORMAL IAW AMM 73-22-52, OPS CHECK OF ELECTRONIC ENGINE CONTROL NORMAL IAW AMM 73-22-34; ACFT OK FOR SERVICE.
